# SDR CALA2022111603154

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 71,769 hours, 25,138 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Module
- Condition: Leaking
- Location: Nr1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 LOW HYDRAULIC PRESSURE LIGHT DURING  DESCENT. QUANTITY GAUGE  READ 18 PERCENT. FOUNDS SYS A PRESSURE MODULE LEAKING. ADD EMP:349838 CHECKED #1 ENG EDP CASE DRAIN FILTER. NO DEFECTS NOTED. R/R CASE DRAIN FILTER IAW AMM 29-11-51. LEAK CHECK GOOD DURING #1 ENG DRY MOTOR FOUND HYD LEAK FROM WORN SEAL IN OUTBOARD SUPPLY LINE TO SYSTEM A PRESSURE MODULE. R/R SEAL IN HYD LINE IAW AMM 29-11-71. LEAK CHECK GOOD. SYSTEM A AND B QUANTITY LEVELS READING GOOD.
